# SDR IPXA2017080920323

- Difficulty date: August 7, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 23,278 hours, 16,173 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE ON FLAPS 1 SELECTION. FLAP INDICATOR BETWEEN 0 AND 1. REF SPEED 165 UPON LANDING.  EMERGENCY DECLARED,  PERFORMED A BITE AND T/E FLAP SYSTEM OPERATION IAW MM 27-51-00-201-862-004, AND AMM 27-51-01. NO FAULTS NOTED AT THIS TIME.  CYCLED FLAP TWO TIMES ALL CHECKED NORMAL. OK TO CONTINUE.
